MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-009
Medical Device Problem Codes Unintended Movement (3026); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Injury (2348); No Code Available (3191)
Date of Event 02/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Attune knee claim letter received.Claim letter alleged personal injury and defective attune knee device.Doi: (b)(6) 2016.Dor: not reported unknown affected side.
 
Additional Manufacturer Narrative
The concomitant insert and patella has been changed to unk insert and unk patella as per to do.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: (b)(6) 2021: the investigation was re-opened upon receipt of additional information.No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATTUNE RP TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9468682
Report Number1818910-2019-123100
Device Sequence Number14228923
Product Code NJL
UDI-Device Identifier10603295042631
UDI-Public10603295042631
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-10-009
Device Catalogue Number150610009
Device Lot Number8215066
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer11/22/2019
02/05/2021
Initial Report FDA Received Date12/13/2019
Supplement Report FDA Received Date12/17/2019
02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS RP INSRT SZ9 5MM; COMPETITOR BONE CEMENT; COMPETITOR BONE CEMENT; UNK ATTUNE KNEE PATELLA; UNK ATTUNE KNEE TIBIAL INSERT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR